Translator Disclaimer
2013 Discrete Fourier restriction associated with KdV equations
Yi Hu, Xiaochun Li
Anal. PDE 6(4): 859-892 (2013). DOI: 10.2140/apde.2013.6.859

Abstract

In this paper, we consider a discrete restriction associated with KdV equations. Some new Strichartz estimates are obtained. We also establish the local well-posedness for the periodic generalized Korteweg–de Vries equation with nonlinear term F(u)xu provided FC5 and the initial data ϕHs with s>12.

Citation

Download Citation

Yi Hu. Xiaochun Li. "Discrete Fourier restriction associated with KdV equations." Anal. PDE 6 (4) 859 - 892, 2013. https://doi.org/10.2140/apde.2013.6.859

Information

Received: 13 October 2011; Revised: 16 June 2012; Accepted: 21 July 2012; Published: 2013
First available in Project Euclid: 20 December 2017

zbMATH: 1280.35125
MathSciNet: MR3092732
Digital Object Identifier: 10.2140/apde.2013.6.859

Subjects:
Primary: 35G25
Secondary: 42A16

Rights: Copyright © 2013 Mathematical Sciences Publishers

JOURNAL ARTICLE
34 PAGES


SHARE
Vol.6 • No. 4 • 2013
MSP
Back to Top